×

Found 15 Documents (Results 1–15)

Gap opening in the essential spectrum of the elasticity theory problem in a periodic half-layer. (English. Russian original) Zbl 1202.35326

St. Petersbg. Math. J. 21, No. 2, 281-307 (2010); translation from Algebra Anal. 21, No. 2, 166-204 (2009).
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics of the solution of the problem of deformation of an arbitrary locally periodic thin plate. (English. Russian original) Zbl 1167.74480

Trans. Mosc. Math. Soc. 2004, 1-29 (2004); translation from Tr. Mosk. Mat. O.-va 65, 3-34 (2004).
MSC:  74K20 74G10 74E30 35Q72 35B40
PDFBibTeX XMLCite
Full Text: DOI

Estimates for second order derivatives of eigenvectors in thin anisotropic plates with variable thickness. (Russian, English) Zbl 1087.35090

J. Math. Sci., New York 132, No. 1, 91-102 (2006); translation from Zap. Nauchn. Semin. POMI 308, 161-181, 254-255 (2004).
MSC:  35Q72 35B45 35P20 74G99 74K20
PDFBibTeX XMLCite
Full Text: DOI EuDML

Weighted Korn inequalities in paraboloidal domains. (English. Russian original) Zbl 0918.35028

Math. Notes 62, No. 5, 629-641 (1997); translation from Mat. Zametki 62, No. 5, 751-765 (1997); letter to the editor ibid. 63, No. 4, 565 (1998); translation from ibid. 63, No. 4, 640 (1998).
MSC:  35B45 35J20 74B05
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic behavior of solutions to problems of elasticity theory at infinity in flat parabolic domains. (English. Russian original) Zbl 0863.73017

J. Math. Sci., New York 80, No. 6, 2292-2318 (1996); translation from Probl. Mat. Anal. 15, 162-200 (1995).
MSC:  74B99 74H99 35B40 35Q72
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field